Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 316, NWS Wichita, KS

July 3, 2011Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 3, 2011, 3:06 PM CDT for Sedgwick County, Kansas. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2011, 3:06 PM CDT (20:06 UTC)
Expired
Jul 3, 2011, 4:00 PM CDT
In force
54 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 22 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 4:00 PM CDTTSTM WND GST 601 W West Wichita, KS
Jul 3, 4:00 PM CDTTSTM WND GST 603 Nnw West Wichita, KSOFF DUTY NWS EMPLOYEE REPORTS 50 TO 60 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WUUS53 KICT 032006
SVRICT
KSC173-032100-
/O.NEW.KICT.SV.W.0316.110703T2006Z-110703T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
306 PM CDT SUN JUL 3 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 400 PM CDT

* AT 304 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM MOUNT HOPE TO 8 MILES NORTH OF
  CHENEY...AND MOVING EAST AT 20 MPH. PENNY SIZE HAIL MAY ALSO
  ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT HOPE...CHENEY...ANDALE...COLWICH...GODDARD...MAIZE...GARDEN
  PLAIN...BENTLEY AND LAKE AFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3756 9781 3773 9781 3774 9770 3791 9770
      3791 9737 3756 9754
TIME...MOT...LOC 2006Z 287DEG 15KT 3790 9769 3774 9777
WIND...HAIL 60MPH 0.75IN

$$

HOWERTON
2 follow-up statements
984 
WWUS53 KICT 032033
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
333 PM CDT SUN JUL 3 2011

KSC173-032100-
/O.CON.KICT.SV.W.0316.000000T0000Z-110703T2100Z/
SEDGWICK KS-
333 PM CDT SUN JUL 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
SEDGWICK COUNTY UNTIL 400 PM CDT...

AT 331 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR GODDARD...OR 13 MILES
WEST OF DOWNTOWN WICHITA...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL SEDGWICK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3756 9781 3773 9781 3774 9770 3791 9770
      3791 9737 3756 9754
TIME...MOT...LOC 2034Z 307DEG 21KT 3768 9756
WIND...HAIL 70MPH 0.75IN

$$

MCGUIRE
756 
WWUS53 KICT 032050
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
350 PM CDT SUN JUL 3 2011

KSC173-032100-
/O.CON.KICT.SV.W.0316.000000T0000Z-110703T2100Z/
SEDGWICK KS-
350 PM CDT SUN JUL 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
SEDGWICK COUNTY UNTIL 400 PM CDT...

AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH.  THIS STORM WAS LOCATED NEAR GODDARD...OR 12 MILES
WEST OF DOWNTOWN WICHITA...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL SEDGWICK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3756 9754 3757 9769 3773 9766 3790 9757
      3791 9737
TIME...MOT...LOC 2050Z 307DEG 21KT 3770 9752
WIND...HAIL 80MPH 0.75IN

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:53 PM CDT, 13 minutes earlier.

Area forecast discussion, Jul 3, 2:53 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
253 PM CDT SUN JUL 3 2011

.DISCUSSION...

A SHORTWAVE TROUGH MOVING EAST ACROSS THE CENTRAL PLAINS HAS HELPED
BREAK DOWN THE PERSISTENT RIDGE AND CONVECTIVE OUTFLOW HAS BROUGHT
SOME SOME RELIEF FROM THE RECENT HEAT ACROSS CENTRAL AND PORTIONS OF
SOUTH CENTRAL KANSAS. SCATTERED SHOWERS AND THUNDERSTORMS MOVING
EASTWARD ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS EARLY
THIS AFTERNOON WILL LIKELY CONTINUE TO DEVELOP AND MOVE EAST INTO
THE INSTABILITY AXIS IMPACTING MAINLY SOUTHEAST KANSAS THROUGH THE
EVENING HOURS. A FEW STRONG STORMS WITH DOWNBURST WINDS AND SMALL
HAIL WILL REMAIN POSSIBLE THROUGH THE EVENING. INCREASED POPS ACROSS
MAINLY SOUTHEAST KANSAS TO REFLECT THE LATEST RADAR/SATELLITE DATA
WHILE MAINTAINING LOW POPS AFTER 06Z ALTHOUGH MUCH OF THE ACTIVITY
SHOULD BE EAST OF THE AREA.

INDEPENDENCE DAY-TUESDAY:
THE SUBTROPICAL RIDGE IS PROGGED TO BUILD EASTWARD OVER THE CENTRAL
AND SOUTHERN HIGH PLAINS ON INDEPENDENCE DAY WHILE THE REMNANT
FRONTAL BOUNDARY MAY PROVIDE A FOCUS FOR ISOLATED AFTERNOON
THUNDERSTORMS TO SPRING UP ACROSS PORTIONS OF CENTRAL AND EASTERN
KANSAS. ANY ACTIVITY THAT DEVELOPS SHOULD BE DIURNALLY DRIVEN AND
DIMINISH THROUGH THE EARLY EVENING HOURS. A SHORTWAVE TROUGH MOVING
OVER THE NORTHERN PLAINS ON TUESDAY WILL HELP DRIVE A COLD FRONT
SOUTH TO NEAR THE NE/KS STATE LINE LATE IN THE DAY. SOUTH OF THIS
FRONT...TEMPERATURES WILL LIKELY APPROACH 100 DEGREES WHILE CHANCES
FOR WIDESPREAD WETTING RAINS APPEAR LOW. ISOLATED DIURNAL
THUNDERSTORMS MAY REMAIN POSSIBLE WITHIN DEEPLY MIXED/WEAKLY CAPPED
AIRMASS BUT COVERAGE SHOULD REMAIN ISOLATED AT BEST.

WEDNESDAY-FRIDAY...DEEP MOIST CONVECTION ALONG THE KS/NE STATE LINE
TUE NIGHT/EARLY WED MAY HELP DRIVE A COLD FRONT SOUTH ACROSS THE
AREA ON WEDNESDAY AND TRENDED MAXIMUM TEMPERATURES DOWN. THE FRONT
MAY ALSO PROVIDE A FOCUS FOR DEEP MOIST CONVECTION ACROSS THE AREA.
THIS FRONT IS PROGGED TO MEANDER OVER THE AREA THROUGH FRIDAY WITH
CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS AND A RETURN TO MORE
SEASONABLE TEMPERATURES IN THE 90S.

SAT-SUN...THE SUBTROPICAL RIDGE IS PROGGED TO EXPAND EASTWARD OVER
THE CENTRAL PLAINS STATES WITH A RETURN TO DRY WEATHER CONDITIONS
AND RISING TEMPERATURES.

MWM

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

MAIN ISSUE WILL STILL BE LOCATION/TIMING/COVERAGE OF THUNDERSTORMS
THIS AFTERNOON/EVENING. SHEAR AXIS/SHORTWAVE HAS KEPT STORMS GOING
THROUGHOUT THE MORNING AND SUSPECT WITH INCREASING TEMPERATURES/
INSTABILITY WILL SEE AN INCREASE IN COVERAGE/INTENSITY THIS
AFTERNOON...ESPECIALLY IN THE VICINITY OF OUTFLOW BOUNDARY WHICH
IS NEAR HIGHWAY 400. THIS BOUNDARY HAS STARTED TO SLOWLY RETREAT
NORTH DURING THE PAST HOUR. HAVE INCLUDED TEMPO GROUP FOR THUNDERSTORMS
AT KSLN/KHUT/KICT WHERE STORMS ARE PROBABLE DURING THE AFTERNOON.
TIMING IS A BIT MORE DIFFICULT AT KCNU...WHETHER IT WILL BE
CONVECTIVE TEMPERATURES OR WAVE/BOUNDARY THAT INITIATES THE
STORMS. WITH MULTIPLE OUTFLOW BOUNDARIES LIKELY...WINDS ARE GOING TO
BE VERY DIFFICULT...BUT SHOULD HAVE SOME SORT OF SOUTHEAST
COMPONENT BY MON MORNING. -HOWERTON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    72 101  76 102 /  30  20  10  10
HUTCHINSON      72 101  76 102 /  30  10  10  10
NEWTON          72 100  75 100 /  30  20  10  10
ELDORADO        72  99  74  99 /  30  20  10  10
WINFIELD-KWLD   72 101  75 101 /  40  20  10  10
RUSSELL         68 100  71 102 /  20  10  10  10
GREAT BEND      69 100  72 102 /  20  10  10   0
SALINA          71 100  74 102 /  20  20  10  10
MCPHERSON       71 101  76 102 /  20  10  10  10
COFFEYVILLE     72  97  75  99 /  40  20  20  10
CHANUTE         72  96  74  98 /  40  20  20  10
IOLA            72  95  73  97 /  40  20  20  10
PARSONS-KPPF    72  97  75  98 /  40  20  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 3, 2:13 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
213 PM CDT SUN JUL 3 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-041915-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
213 PM CDT SUN JUL 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THROUGH THIS
EVENING. SEVERAL STRONG STORMS AND ISOLATED SEVERE STORMS ARE
EXPECTED. THE MAIN THREAT WILL BE STRONG TO DAMAGING WINDS AS THE
STORMS COLLAPSE.

HEAT INDICES WILL BE BETWEEN 100 AND 104 THIS AFTERNOON OVER SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT INDICES WILL CONTINUE TO BE AROUND 100 DEGREES ACROSS SOUTH
CENTRAL AND SOUTHEAST KANSAS ON MONDAY AND TUESDAY...AND THEN
AGAIN ON FRIDAY AND SATURDAY.

THUNDERSTORMS MAY LINGER INTO MONDAY OVER SOUTHEAST KANSAS.
MORE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA WEDNESDAY
THROUGH FRIDAY. ANY STORMS THAT DEVELOP HAVE THE POTENTIAL OF
BEING STRONG.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR
TONIGHT DUE TO THE BRIEF AND ISOLATED NATURE OF THE STRONGER STORMS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

In the hours before

Special weather statement, Jul 3, 2:27 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
227 PM CDT SUN JUL 3 2011

KSZ067-032000-
RENO-
227 PM CDT SUN JUL 3 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTHEAST RENO COUNTY...

AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTH OF SOUTH HUTCHINSON...OR 9 MILES
SOUTH OF HUTCHINSON...AND MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HOWERTON
Special weather statement, Jul 3, 2:35 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
235 PM CDT SUN JUL 3 2011

KSZ083-032000-
SEDGWICK-
235 PM CDT SUN JUL 3 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHWEST SEDGWICK COUNTY...

AT 234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ANDALE...OR 15 MILES WEST OF DOWNTOWN
WICHITA...AND MOVING EAST AT 15 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HOWERTON
Special weather statement, Jul 3, 2:37 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
237 PM CDT SUN JUL 3 2011

KSZ069-032000-
BUTLER-
237 PM CDT SUN JUL 3 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER COUNTY...

AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES EAST OF EL DORADO...AND MOVING EAST AT
5 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HOWERTON
Special weather statement, Jul 3, 2:47 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
247 PM CDT SUN JUL 3 2011

KSZ082-032015-
KINGMAN-
247 PM CDT SUN JUL 3 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHERN KINGMAN COUNTY...

AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CUNNINGHAM...OR 17 MILES EAST OF PRATT...
AND MOVING EAST AT 15 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HOWERTON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:06 PM CDTTornado WarningICTHarvey, McPherson24 min
Jul 2, 7:12 PM CDTSevere Thunderstorm WarningICTRice33 min
Jul 2, 7:25 PM CDTSevere Thunderstorm WarningICTMcPherson19 min
Jul 2, 7:40 PM CDTSevere Thunderstorm WarningICTBarton35 min
Jul 2, 7:45 PM CDTSevere Thunderstorm WarningICTEllsworth45 min
Jul 2, 8:01 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice44 min
Jul 2, 8:26 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln49 min
Jul 2, 8:57 PM CDTSevere Thunderstorm WarningICTSaline48 min
Jul 2, 9:14 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln31 min
Jul 3, 2:41 PM CDTSevere Thunderstorm WarningICTReno64 min
Jul 3, 3:22 PM CDTSevere Thunderstorm WarningICTSedgwick53 min
Jul 3, 4:13 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick50 min
Jul 3, 4:18 PM CDTAreal Flood WarningICTSedgwick3 hr
Jul 3, 4:37 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Greenwood53 min
Jul 3, 4:41 PM CDTAreal Flood WarningICTButler3 hr
Jul 3, 5:08 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Sumner37 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.